Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 934534, 11 pages
http://dx.doi.org/10.1155/2014/934534
Research Article

Asymptotically Almost Periodic Solutions for a Class of Stochastic Functional Differential Equations

1Educational Technology Center, Yulin Normal University, Yulin 537000, China
2School of Mathematics and Information Science, Yulin Normal University, Yulin 537000, China

Received 7 February 2014; Revised 29 March 2014; Accepted 29 March 2014; Published 6 May 2014

Academic Editor: Yonghui Xia

Copyright © 2014 Aimin Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aimin Liu, Yongjian Liu, and Qun Liu, “Asymptotically Almost Periodic Solutions for a Class of Stochastic Functional Differential Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 934534, 11 pages, 2014. doi:10.1155/2014/934534